Seguir
Andrei Horvat-Marc
Andrei Horvat-Marc
Technical University of Cluj-Napoca, North University Center at Baia Mare
Dirección de correo verificada de mi.utcluj.ro - Página principal
Título
Citado por
Citado por
Año
New mathematical models of the generalized vehicle routing problem and extensions
PC Pop, I Kara, AH Marc
Applied Mathematical Modelling 36 (1), 414-429, 2012
1242012
A novel two-level optimization approach for clustered vehicle routing problem
PC Pop, L Fuksz, AH Marc, C Sabo
Computers & Industrial Engineering 115, 304-318, 2018
602018
A novel hybrid algorithm for solving the clustered vehicle routing problem
AH Marc, L Fuksz, PC Pop, D Dănciulescu
Hybrid Artificial Intelligent Systems: 10th International Conference, HAIS …, 2015
242015
On the selective vehicle routing problem
C Sabo, PC Pop, A Horvat-Marc
Mathematics 8 (5), 771, 2020
212020
A variable neighborhood search approach for solving the generalized vehicle routing problem
PC Pop, L Fuksz, AH Marc
International Conference on Hybrid Artificial Intelligence Systems, 13-24, 2014
212014
Nonnegative solutions of nonlinear integral equations in ordered Banach spaces
A Horvat-Marc, R Precup
Fixed Point Theory 5 (1), 65-70, 2004
152004
Examples of cyclical operators
A Horvat-Marc, M Petric
Carpathian Journal of Mathematics, 331-338, 2016
132016
Positive solutions for nonlinear integral equations of Hammerstein type
A Horvat-Marc
Carpathian Journal of Mathematics, 54-62, 2008
92008
Retraction methods in fixed point theory
A Horvat-Marc
Seminar on Fixed Point Theory Cluj-Napoca 1, 39-54, 2000
92000
A decomposition-based method for solving the clustered vehicle routing problem
A Horvat-Marc, L Fuksz, PC Pop, D Dănciulescu
Logic Journal of the IGPL 26 (1), 83-95, 2018
72018
Localization results via Krasnoselskii’s fixed point theorem in cones
A Horvat-Marc
Fixed Point Theory 8, 59-68, 2007
62007
Positive solutions of Urysohn integral equations
A Horvat-Marc, C Sabo, C Toader
Proceedings of the7th WSEAS International Conference on Systems Theory and …, 2007
52007
Localization of solutions for a problem arising in the theory of adiabatic tubular chemical reactors
A Horvat-Marc, C Ţicalǎ
Carpathian Journal of Mathematics, 187-192, 2004
52004
Positive solutions of nonlinear functional-integral equations
A HORVAT-MARC
Carpathian Journal of Mathematics, 67-72, 2003
52003
Geometric Aspects of Quasi-Periodic Property of Dirichlet Functions
D Ghisa, A Horvat-Marc
Advances in Pure Mathematics 8, 699-710, 2018
42018
Nonnegative solutions for boundary value problem
A HORVAT-MARC
Buletinul științific al Universitatii Baia Mare, Seria B, Fascicola …, 2002
42002
Comments on” A two-stage supply chain problem with fixed costs: An ant colony optimization approach” by Hong et al. International Journal of Production Economics (2018)
C SABO, AH MARC, PAC POP
International Journal of Production Economics 204, 214-226, 2018
32018
Fixed point theorems for nonself-Bianchini type contractions in Banach spaces endowed with a graph
A Horvat-Marc, L Balog
Creative Math. Inform. 27 (1), 37-48, 2018
32018
At least version of the generalized minimum spanning tree problem
PC Pop, AH Marc, CP Sitar
Carpathian Journal of Mathematics, 129-135, 2006
32006
Geometric Aspects of Denseness Theorems for Dirichlet Functions
D Ghisa, A Horvat-Marc
Journal of Advances in Mathematics and Computer Science 25 (4), 1 - 11, 2017
22017
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–20